# SDR CHQA201100301

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 17,075 hours, 14,714 cycles
- Engine: Allsn AE3007A
- Engine time: 21,766 hours, 19,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17702
- Condition: Discharged
- Location: Cabin
- Part time: 23,662 hours, 18,392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AIRSTAIR CEILING AND COCKPIT STEP EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER ONE EMERGENCY BATTERY, LOCATED IN THE FORWARD CLOSET.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
